# SDR IPXA2016061004439

- Difficulty date: May 19, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215123525
- Part serial: PW315
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, REF EO MD11-7830-60613-A NR 2 LT  REV INNER BARREL EXTERIOR SKIN. REQUIRES PERMANENT REPAIR.  REPAIR NR 2 LT REV SKIN IAW EA 011-7830-01-A6279, REV. IR AND EO MD11-7830-60928-A.
